# SDR DALA2017112908378

- Difficulty date: November 21, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 69,164 hours, 14,076 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATB DUE TO L/E ASYMMETRY MSG ILLUMINATED.  NO FLIGHT CONTROL ISSUES.  CREW DECLARED AN EMERGENCY AND LANDED APPROXIMATELY 66,000 LBS. OVER WEIGHT. BITE OF PSEU SHOWED ONLY SENSOR S277 NR 2 SLAT OB AT FAULT.  NO OTHER FAULTS NOTED.  PERFORMED W/C 2780-7590 FOUND S277 RESISTANCE HIGH ON ELEC BREAKOUT BOX.  R&R LEADING EDGE SLAT SENSOR SWITCH S277 PER AMM 27-88 AND TARGET SENSOR PER AMM 27-88.  RESISTANCE STILL HIGH.  CHECKED RESISTANCE FROM D4434P TO BREAKOUT BOX 4.7 OHMS.  CLEANED CONNECTORS 4434J. RESISTANCE GOOD.
